Kansas, 2022

Tornadoes and Flash Flooding in Kansas, May 31, 2022

May 31, 2022 · NWS ICT · 43 events in 9 counties and zones

An extremely unstable airmass was in place across southern Kansas on May 31st as storms erupted along a stationary front from western Oklahoma into southern Kansas. Storms quickly became severe producing very large hail along with a couple brief tornadoes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
43

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ICT wrote it up.

An extremely unstable airmass was in place across southern Kansas on May 31st as storms erupted along a stationary front from western Oklahoma into southern Kansas. Storms quickly became severe producing very large hail along with a couple brief tornadoes. In addition, they also produced very heavy rain that caused flash flooding along with subsequent river flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at May 31, 2:44 PM CST, 1 hour 6 minutes earlier.

Area forecast discussion, May 31, 2:44 PM CST, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
344 PM CDT Tue May 31 2022

.SYNOPSIS...
Issued at 340 PM CDT Tue May 31 2022

The main low pressure system is over the Northern Plains with a
portion stretching back to the Great Basin. A cold front associated
with this system has stretched from the Texas Panhandle to along the
central Kansas/Oklahoma border into central Missouri. This front
will be the focus for convective development this evening. There is
initial development visible in western Oklahoma. A Severe
Thunderstorm Watch has been issued for a few counties in south
central Kansas, and this area may be expanded to the east and north
depending on further convective development. If you have outdoor
plans this evening, make sure to stay weather aware and have an idea
of where you would take shelter if needed. When thunder roars, go
indoors.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 340 PM CDT Tue May 31 2022

Highlights:

1) Showers and thunderstorms through Wednesday

2) Localized flooding through early Thursday

3) Cooler

Change: Modified precipitation chances tonight-Wed

Headlines:

1) Severe Thunderstorm Watch until 10PM
2) Flood Watch thru midnight Thursday

Showers and thunderstorms are expected through Wednesday. The cold
front as mentioned above should be the initial focus for convection
this evening with short term models showing storms moving
in/expanding in coverage around 5-7PM. SPC did tweak their outlook
for today removing the enhanced risk from southeast Kansas with the
better threat in western Oklahoma and parts of the Texas Panhandle.
Potential still exists for strong to severe thunderstorms with the
possibility of up to golf ball sized hail and 60 mph winds in south
central and southeast Kansas. Initial supercells could pose the
potential for a tornado, but the threat is quite low. The activity
is expected to fill in and become more linear. Elevated storms will
become the factor to the north and west of the front late this
evening and tonight.

Localized flooding is a concern especially across south central and
southeast Kansas with the possibility of training showers and storms
over those areas. Precipitable water values are on the increase. The
Flood Watch covers this well. Most locations where the heavier
rainfall is expected received minimal if any precipitation in the
last 24 hours. This will become the concentrated area for this
evening and tonight with potential for one to two inches; however,
thunderstorms can certainly overachieve on precipitation amounts.
Thus locally higher amounts are anticipated. Models disagree on the
coverage for Wednesday which in turn challenges when chances will
move out. General consensus is that precipitation should be gone by
Thursday morning. Precipitation chances have been tweaked somewhat
to better account for the latest trends.

Cooler air moves in for Wednesday through Friday with Wednesday
being the coolest day of the week thanks to rain and cloud cover.
Afternoon temperatures are forecast to range from 10 to 20 degrees
below seasonal normal on Wednesday when highs range from the lower
60s to mid 70s. Thursday and Friday should be a bit warmer as a
ridge moves in, but the temperatures are still forecast to be about
5 to 10 degrees below normal. Only minor changes were made to the
ongoing forecast.

.LONG TERM...(Saturday through Tuesday)
Issued at 340 PM CDT Tue May 31 2022

Highlights:

1) Weekend warm up

2) Chances for showers and thunderstorms

After a cooler week, the weekend will offer a warm up but
essentially near the seasonal normal values (lower 80s). Models are
showing a couple of short waves through the weekend. This could
bring chances for showers and thunderstorms. These waves don't look
very impressive at this point. There are chances for showers and
storms throughout the extended. If you have outdoor plans for the
weekend, stay tuned as changes are likely. Minor tweaks were made to
the extended part of the forecast as the ongoing one appeared mainly
representative.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1236 PM CDT Tue May 31 2022

Main aviation concern will be storms late this afternoon and
tonight.

Cold front currently stretches from near KPPF to near KPNC and has
become more stationary over the past couple of hours. Storms are
expected to develop along this feature first over western OK and
will likely try and develop to the northeast as the early evening
hours approach. Then after 00z they should become more numerous
across south central KS as the low level jet strengthens. So KCNU
and KICT will have the better storm chances, generally after 23z.
Some MVFR ceilings will also linger at KICT and KCNU this
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    61  65  52  72 /  80  80  40   0
Hutchinson      59  63  49  72 /  80  80  30   0
Newton          60  64  51  71 /  80  80  40   0
ElDorado        61  66  52  70 /  80  80  50   0
Winfield-KWLD   63  71  54  71 /  80  80  60  10
Russell         54  63  45  74 /  70  80  20   0
Great Bend      55  61  46  72 /  80  80  20   0
Salina          58  63  49  74 /  60  70  20   0
McPherson       58  63  48  71 /  80  80  30   0
Coffeyville     66  74  57  73 /  80  80  70  10
Chanute         64  74  56  72 /  80  80  60  10
Iola            64  72  55  71 /  80  80  60  10
Parsons-KPPF    65  74  57  73 /  80  80  70  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late Wednesday night for KSZ052-053-068>072-
082-083-091>096-098>100.

&&

SYNOPSIS...VJP
SHORT TERM...VJP
LONG TERM...VJP
AVIATION...RBL
Hazardous weather outlook, May 31, 2:59 PM CST, 51 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
359 PM CDT Tue May 31 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-012100-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
359 PM CDT Tue May 31 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Evening into Tonight

Strong to severe thunderstorms are expected this evening mainly
across south central and southeast Kansas. The main threats will be
golf ball sized hail and damaging winds to 60 mph. Locally heavy
rainfall will also become a threat in the evening and overnight
across southern Kansas where some flooding is possible. Check the
Flood Watch for the latest information.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Chances for thunderstorms will linger through Wednesday mainly
across south central and southeast Kansas. While severe storms are
not expected, a couple of strong storms with small hail and locally
heavy rainfall will be possible. There is potential for localized
flooding to continue into even early Thursday.

There is a chance for thunderstorms Saturday through Monday.
However, the risk for organized severe storms appears low for now.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, May 31, 3:11 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Wichita KS
411 PM CDT Tue May 31 2022

KSZ092-312145-
Sumner KS-
411 PM CDT Tue May 31 2022

...A strong thunderstorm will impact portions of southeastern Sumner
County through 445 PM CDT...

At 410 PM CDT, Doppler radar was tracking a strong thunderstorm just
southwest of South Haven, or 8 miles southeast of Caldwell, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oxford, South Haven, Geuda Springs and Hunnewell.

This includes Interstate 35 between Mile Markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

&&

LAT...LON 3700 9760 3722 9743 3731 9715 3700 9715
TIME...MOT...LOC 2110Z 223DEG 20KT 3699 9746

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DARMOFAL
Special weather statement, May 31, 3:39 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Wichita KS
439 PM CDT Tue May 31 2022

KSZ069-083-092-093-312215-
Butler KS-Cowley KS-Sumner KS-Sedgwick KS-
439 PM CDT Tue May 31 2022

...A strong thunderstorm will impact portions of northwestern Cowley,
southeastern Sedgwick, southwestern Butler and northeastern Sumner
Counties through 515 PM CDT...

At 439 PM CDT, Doppler radar was tracking a strong thunderstorm over
Udall, moving north at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Derby, Mulvane, Rose Hill, Douglass, Udall and Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

&&

LAT...LON 3734 9703 3740 9726 3758 9725 3753 9691
TIME...MOT...LOC 2139Z 196DEG 14KT 3740 9715

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KLEINSASSER

The radar

The Wichita radar (KICT), 44 km away, was scanning. The volume nearest the first event began at 21:52 UTC.

Open the radar archive at this moment

Event by event

31 hail, 3 tornado, 3 heavy rain, 3 thunderstorm wind, 3 flash flood. Local standard time, as filed.

Hail, Sumner

When
May 31, 3:50 PM CST to 3:51 PM CST
Where
Sumner County, 3.3 mi E of Wellington
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.270, -97.340

Hail, Sumner

When
May 31, 3:57 PM CST to 3:58 PM CST
Where
Sumner County, 4.41 mi SW of Belle Plaine
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
37.350, -97.280

Hail, Sumner

When
May 31, 4:05 PM CST to 4:06 PM CST
Where
Sumner County, 4.73 mi SE of Belle Plaine
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.360, -97.160

Hail, Sumner

When
May 31, 4:05 PM CST to 4:06 PM CST
Where
Sumner County, 1.3 mi ESE of Belle Plaine
Measured
2.5 in hail
Reported by
Public
Coordinates
37.390, -97.210

A picture was sent via Facebook of the tennis ball sized hail.

Hail, Cowley

When
May 31, 4:07 PM CST to 4:08 PM CST
Where
Cowley County, 0.69 mi N of Udall
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
37.390, -97.120

Hail, Butler

When
May 31, 4:25 PM CST to 4:26 PM CST
Where
Butler County, 1.29 mi ENE of Haverhill
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.690, -96.860

Hail, Butler

When
May 31, 4:44 PM CST to 4:45 PM CST
Where
Butler County, 1.64 mi E of El Dorado
Measured
2.5 in hail
Reported by
Law Enforcement
Coordinates
37.820, -96.840

Hail, Butler

When
May 31, 4:46 PM CST to 4:47 PM CST
Where
Butler County, 4.09 mi SSE of El Dorado Res
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
37.820, -96.780

Hail, Cowley

When
May 31, 5:06 PM CST to 5:07 PM CST
Where
Cowley County, 2.14 mi SSW of Winfield Arpt
Measured
1.5 in hail
Reported by
Storm Chaser
Coordinates
37.140, -97.040

Hail, Butler

When
May 31, 5:17 PM CST to 5:18 PM CST
Where
Butler County, Towanda
Measured
1.5 in hail
Reported by
Fire Department/Rescue
Coordinates
37.800, -97.000

Hail, Cowley

When
May 31, 5:19 PM CST to 5:20 PM CST
Where
Cowley County, 1.49 mi NNE of Winfield
Measured
1.25 in hail
Reported by
Public
Coordinates
37.270, -96.970

A picture was sent via Twitter of just shy of golf ball sized hail.

Hail, Butler

When
May 31, 5:22 PM CST to 5:23 PM CST
Where
Butler County, 0.55 mi W of El Dorado
Measured
2 in hail
Reported by
Fire Department/Rescue
Coordinates
37.820, -96.880

Tornado, Cowley

When
May 31, 5:48 PM CST to 5:49 PM CST
Where
Cowley County, 5.55 mi W of Dexter to 5.53 mi W of Dexter
Rating
EFU
Path length
0.02 mi
Path width
20 yd
Reported by
Broadcast Media
Coordinates
37.170, -96.820

A storm tracker for KSN saw a brief tornado that lasted for a few seconds.

Heavy Rain, Butler

When
May 31, 6:00 PM CST to 7:30 PM CST
Where
Butler County, 4.09 mi NNW of El Dorado Res
Reported by
Trained Spotter
Coordinates
37.920, -96.860

Hail, Cowley

When
May 31, 6:05 PM CST to 6:06 PM CST
Where
Cowley County, 4.87 mi N of Dexter
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
37.250, -96.730

Hail, Sedgwick

When
May 31, 6:25 PM CST to 6:26 PM CST
Where
Sedgwick County, 0.88 mi NW of (Ict)wichita Arpt
Measured
1 in hail
Reported by
Official NWS Observations
Coordinates
37.660, -97.440

Hail, Harvey

When
May 31, 6:25 PM CST to 6:26 PM CST
Where
Harvey County, 1.76 mi NE of Newton Arpt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.070, -97.260

Hail, Sumner

When
May 31, 6:28 PM CST to 6:29 PM CST
Where
Sumner County, 2.98 mi NNW of Geuda Spgs
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
37.160, -97.170

Hail, Sedgwick

When
May 31, 6:33 PM CST to 6:34 PM CST
Where
Sedgwick County, 2.59 mi WSW of Wichita
Measured
2.25 in hail
Reported by
Public
Coordinates
37.680, -97.370

Pictures were sent via Facebook of the hail.

Hail, Sedgwick

When
May 31, 6:34 PM CST to 6:35 PM CST
Where
Sedgwick County, 0.88 mi SW of Wichita
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
37.690, -97.340

Hail, Marion

When
May 31, 6:38 PM CST to 6:39 PM CST
Where
Marion County, 0.54 mi W of Peabody
Measured
1.5 in hail
Reported by
Emergency Manager
Coordinates
38.170, -97.110

Hail, Cowley

When
May 31, 6:42 PM CST to 6:43 PM CST
Where
Cowley County, 2.82 mi NNW of Arkansas City
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
37.110, -97.060

Hail, Sedgwick

When
May 31, 6:49 PM CST to 6:50 PM CST
Where
Sedgwick County, 0.55 mi E of Park City
Measured
1 in hail
Reported by
Public
Coordinates
37.800, -97.310

Hail, Marion

When
May 31, 7:00 PM CST to 7:01 PM CST
Where
Marion County, 1.38 mi S of Marion
Measured
3 in hail
Reported by
Public
Coordinates
38.330, -97.020

A public report was relayed from the broadcast media.

Hail, Marion

When
May 31, 7:00 PM CST to 7:01 PM CST
Where
Marion County, 1.76 mi SE of Marion Res
Measured
3.25 in hail
Reported by
Public
Coordinates
38.360, -97.110

Hail, Sedgwick

When
May 31, 7:04 PM CST to 7:05 PM CST
Where
Sedgwick County, 7.3 mi NNE of Kechi
Measured
1 in hail
Reported by
NWS Employee
Coordinates
37.890, -97.210

Hail, Marion

When
May 31, 7:27 PM CST to 7:28 PM CST
Where
Marion County, 0.88 mi SE of Lincolnville
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
38.490, -96.960

Tornado, Cowley

When
May 31, 7:30 PM CST to 7:31 PM CST
Where
Cowley County, 4.15 mi N of Maple City to 4.16 mi N of Maple City
Rating
EFU
Path length
0.03 mi
Path width
20 yd
Reported by
NWS Employee
Coordinates
37.110, -96.780

A brief touchdown occurred in an open field.

Hail, Cowley

When
May 31, 7:31 PM CST to 7:32 PM CST
Where
Cowley County, 4.69 mi SSE of Dexter
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
37.120, -96.680

Hail, Marion

When
May 31, 7:32 PM CST to 7:33 PM CST
Where
Marion County, 0.54 mi E of Lost Spgs
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
38.570, -96.960

Hail, Cowley

When
May 31, 7:36 PM CST to 7:37 PM CST
Where
Cowley County, 4.84 mi S of Dexter
Measured
2 in hail
Reported by
Storm Chaser
Coordinates
37.110, -96.720

Tornado, Cowley

When
May 31, 7:40 PM CST to 7:41 PM CST
Where
Cowley County, 1.77 mi SW of Dexter to 1.76 mi SW of Dexter
Rating
EFU
Path length
0.01 mi
Path width
20 yd
Reported by
Storm Chaser
Coordinates
37.160, -96.740

A brief tornado occurred in an open field based on a video sent via social media.

Heavy Rain, Sedgwick

When
May 31, 7:42 PM CST to 8:42 PM CST
Where
Sedgwick County, 3.43 mi NW of (Iab) McConnell Arpt
Reported by
Trained Spotter
Coordinates
37.650, -97.320

In the last hour, there was a measured 1.38 inches.

Hail, Harvey

When
May 31, 8:00 PM CST to 8:01 PM CST
Where
Harvey County, 0.69 mi N of Hesston
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
38.140, -97.430

Hail, Marion

When
May 31, 8:15 PM CST to 8:16 PM CST
Where
Marion County, Goessel
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
38.250, -97.350

Thunderstorm Wind, Sedgwick

When
May 31, 8:23 PM CST to 8:24 PM CST
Where
Sedgwick County, 1.76 mi SW of Oaklawn
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
37.580, -97.320

Tree limbs of three to four inches in diameter were down near 63rd Street South and Hydraulic Street.

Flash Flood, Cowley

When
May 31, 8:31 PM CST to 11:00 PM CST
Where
Cowley County, 0.88 mi SE of Winfield Arpt to 0.74 mi SE of Winfield Arpt
Cause
Heavy Rain
Reported by
Storm Chaser
Coordinates
37.160, -97.020

A video was sent via Twitter of the Posey Creek about to over top the bridge at 71st Road near Strother Field Airport.

Flash Flood, Sedgwick

When
May 31, 9:00 PM CST to 11:59 PM CST
Where
Sedgwick County, 0.88 mi SW of Greenwich to 3.36 mi E of Maize
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.770, -97.210

There were at least 30 road closures and vehicle submersions with people trapped in cars in the Wichita area. One was described as floating near east 47th and Greenwood. The heavy rain continued into the early morning hours of June 1st.

Heavy Rain, Sedgwick

When
May 31, 9:00 PM CST
Where
Sedgwick County, 3.56 mi WNW of Wichita
Reported by
Public
Coordinates
37.720, -97.390

This is a rainfall total for tonight thus far at 21st and Central.

Flash Flood, Butler

When
May 31, 9:24 PM CST to 11:59 PM CST
Where
Butler County, 0.81 mi WNW of Augusta to 0.85 mi NNE of Augusta
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.685, -96.993

There were reports of submerged vehicles with water up to the headlights through town. The heavy rain continued into the early morning hours of June 1st.

Hail, Wilson

When
May 31, 10:50 PM CST to 10:51 PM CST
Where
Wilson County, 1.1 mi W of New Albany
Measured
1.25 in hail
Reported by
Storm Chaser
Coordinates
37.570, -95.950

Thunderstorm Wind, Neosho

When
May 31, 10:55 PM CST to 10:56 PM CST
Where
Neosho County, 0.55 mi W of (Cnu)johnson Arpt Ch
Measured
65 kt (75 mph) measured gust
Reported by
ASOS
Coordinates
37.670, -95.490

The wind gust was measured at Chanute Martin Johnson Airport.

Thunderstorm Wind, Allen

When
May 31, 11:10 PM CST to 11:11 PM CST
Where
Allen County, Moran
Measured
61 kt (70 mph) estimated gust
Reported by
COOP Observer
Coordinates
37.920, -95.170

There are 12 inch diameter tree limbs reported down in town. Time is estimated from radar.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2022Every state in 2022This day in weather historyThe tornado archive for Kansas, 2022Warnings in Kansas, May 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1025041, 1025042, 1025043, 1025045, 1025044, 1025046, 1025048, 1025047, 1025049, 1025050, 1025051, 1025052, 1025083, 1025094, 1025053, 1025054, 1025055, 1025056, 1025066, 1025057, 1025058, 1025059, 1025060, 1025070, 1025071, 1025061, 1025062, 1025073, 1025065, 1025063, 1025064, 1025074, 1025093, 1025067, 1025068, 1025076, 1025085, 1025092, 1025095, 1025091, and more.